Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Had pink discharge, breasts discharge, cramps, mirena IUD removed, taking depo provera, missed period. Pregnant?

I am on depo provera. What are my odds of being pregnant? I have had a one time occurance of pinkish discharge on April 9th 2013, my nipples are leaking and i am having light cramps. I just had the mirena IUD removed and went on depo provera on March 27th 2013. I have not had a period since i had the mirena iud in place in Sep. 2010 after having my third child.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for your query.
Menstrual disturbance is a side effect of depo provera injection.
You are not pregnant.
Consult a gynaecologist for irregularities in period and to rule out pregnancy.
Pinkish discharge,nipple leaking and cramps all are the side effect of progesteron.
Don't worry.
Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor